# SDR SWIA201642623

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 33,910 hours, 28,279 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD.  MX ADJUSTED NOSE GEAR OLEO STRUT PROX SENSOR IAW AMM.  SWUNG THE GEAR SEVERAL TIMES.  OPS CHECKS GOOD.
